# SDR DALA2018100505902

- Difficulty date: September 30, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,099 hours, 22,379 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5646, L/P 0764437) CORROSION IN THE MAIN CABIN FLOORBEAM EXISTING UPPER SURFACE BS 365 BETWEEN BL.0 AND RBL. 38. REMOVED PREVIOUS REPAIR FROM MAIN CABIN FLOORBEAM UPPER SURFACE STA 365 BETWEEN BL0 - RBL 38 DUE TO NO ALLOWABLE LIMITS ON PREVIOUS REPAIRS CUT OUT SECTION OF STA 365 FLOORBEAM FROM RBL 38 TO RBL 65 AND INSTALLED NEW REPAIR IAW SRM 53-00-51 REPAIR 10 FROM BL0 TO RBL65.
